MathSciNet Relay Station
MathSciNet bibliographic data
MR1015337 58F11 (58F12)
Blokh, A. M.; Lyubich, M. Yu. Decomposition of one-dimensional dynamical systems into ergodic components. The case of a negative Schwarzian derivative. (Russian) Algebra i Analiz 1 (1989), no. 1, 128--145; translation in Leningrad Math. J. 1 (1990), no. 1, 137–155
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement